Table of Contents Author Guidelines Submit a Manuscript
International Journal of Differential Equations
Volume 2011 (2011), Article ID 376753, 11 pages
http://dx.doi.org/10.1155/2011/376753
Research Article

Existence of Positive Solutions for Neumann Boundary Value Problem with a Variable Coefficient

1Department of Mathematics, Sichuan University, Chengdu, China
2School of Computer Science, Civil Aviation Flight University of China, Guanghan, China

Received 25 May 2011; Accepted 27 July 2011

Academic Editor: Bashir Ahmad

Copyright © 2011 Dongming Yan et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. Y. Sun, Y. J. Cho, and D. O'Regan, “Positive solutions for singular second order Neumann boundary value problems via a cone fixed point theorem,” Applied Mathematics and Computation, vol. 210, no. 1, pp. 80–86, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  2. A. Cabada and R. R. L. Pouso, “Existence result for the problem (ϕ(u))=f(t,u,u) with periodic and Neumann boundary conditions,” vol. 30, no. 3, pp. 1733–1742. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  3. A. Cabada, P. Habets, and S. Lois, “Monotone method for the Neumann problem with lower and upper solutions in the reverse order,” Applied Mathematics and Computation, vol. 117, no. 1, pp. 1–14, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  4. A. Canada, J. A. Montero, and S. Villegas, “Liapunov-type inequalities and Neumann boundary value problems at resonance,” Mathematical Inequalities and Applications, vol. 8, no. 3, pp. 459–475, 2005. View at Google Scholar
  5. J. F. Chu, Y. G. Sun, and H. Chen, “Positive solutions of Neumann problems with singularities,” Journal of Mathematical Analysis and Applications, vol. 337, no. 2, pp. 1267–1272, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  6. D. Jiang and H. Liu, “Existence of positive solutions to second order Neumann boundary value problems,” Journal of Mathematical Research and Exposition, vol. 20, no. 3, pp. 360–364, 2000. View at Google Scholar · View at Zentralblatt MATH
  7. N. Yazidi, “Monotone method for singular Neumann problem,” Nonlinear Analysis, vol. 49, no. 5, pp. 589–602, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  8. J.-P. Sun and W.-T. Li, “Multiple positive solutions to second-order Neumann boundary value problems,” Applied Mathematics and Computation, vol. 146, no. 1, pp. 187–194, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. L. H. Erbe and H. Wang, “On the existence of positive solutions of ordinary differential equations,” Proceedings of the American Mathematical Society, vol. 120, no. 3, pp. 743–748, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. P. B. Bailey, L. F. Shampine, and P. E. Waltman, Nonlinear Two Point Boundary Value Problems, Academic Press, New York, NY, USA, 1968.
  11. D. J. Guo and V. Lakshmikantham, Nonlinear Problems in Abstract Cones, Academic Press, Boston, Mass, USA, 1988.